Publications 2024

  1. Nguyen Quynh Nga, Nguyen Minh Tri, Dang Anh Tuan, Pólya–Szegö type inequality and imbedding theorems for weighted Sobolev spaces, Analysis and Mathematical Physics, Volume 14, article number 20, (2024), (SCI-E, Scopus).
  2. T. D. Binh, Bui Trong Kien, &N. H. Son, Local stability of solutions to a parametric multi-objective optimal control problem, Optimization, Volume 73, 2024, Pages 2247-2275, (SCI-E, Scopus).
  3. Kai Diethelm, Safoura Hashemishahraki, Ha Duc Thai, Hoang The Tuan, A constructive approach for investigating the stability of incommensurate fractional differential systems. Journal of Mathematical Analysis and Applications, Volume 540, Issue 2, 2024, 128642. (SCI-E, Scopus).
  4. Dinh Nho Hao, Dương Xuân Hiệp, Phạm Quý Mười, Learning river water quality models by l^1-weighted regularization IMA Journal of Applied Mathematics, Volume 89, Issue 1, January 2024, Pages 123–142, (SCI-E, Scopus).
  5. Dinh Nho Hao, Le Thi Thu Giang, Nguyen Thi Ngoc Oanh, Determination of the right-hand side in elliptic equations, Optimization Volume 73, 2024 Pages 1195-1227, (SCI-E, Scopus).
  6. Nguyen Van Duc, Dinh Nho Hao, Maxim Shishlenin, Regularization of backward parabolic equations in Banach spaces by generalized Sobolev equations, Journal of Inverse and Ill-posed Problems 2024; 32(1): 9–20, (SCI-E, Scopus).
  7. Can Van Hao, Shuta Nakajima, Nguyễn Văn Quyết, Lipschitz-continuity of time constant in generalized First-passage percolation, Stochastic Processes and their Applications, Volume 175, September 2024, 10440, (SCI-E, Scopus).
  8. Nguyen Cong Minh, Tran Nam Trung, Vũ Quang Thanh, Stable value of depth of symbolic powers of edge ideals of graphs, Pacific Journal of Mathematics Vol. 329 (2024), No. 1, 147–164, (SCI-E, Scopus).
  9. F. Lara, R. T. Marcavillaca, Le Hai Yen, An extragradient projection method for strongly quasiconvex equilibrium problems with applications, Computational and Applied Mathematics, Volume 43 (2024), article number 128, (SCI-E, Scopus).
  10. Vu Thi Huong, Hong-Kun Xu, New formulas for subdifferentials of perturbed distance functions, Optimization, Volume 73, 2024, Pages 1833-1849, (SCI-E, Scopus).
  11. Nguyen Thi Anh Hang, Hoang Le Truong, The Affine Cones Over Fano–Mukai Fourfolds of Genus 7 Are Flexible, International Mathematics Research Notices, Volume 2024, Issue 10, May 2024, Pages 8417–8426, (SCI-E, Scopus).
  12. Hoang Le Truong, Hoang Ngoc Yen, On the Set of Chern Numbers in Local Rings, Acta Mathematica Vietnamica , Volume 49 (2024), pages 139–157, (Scopus).
  13. Hoang Le Truong, Hoang Ngoc Yen, Stable Ulrich bundles on cubic fourfolds, Manuscripta Mathematica, Volume 174 (2024), pages 243–267, (SCI-E, Scopus).
  14. Nguyen Tu Cuong, Nguyen Tuan Long, Hoang Le Truong, On Hilbert coefficients and sequentially generalized Cohen-Macaulay modules, Journal of Algebra and Its Applications, 23, No.3 (2024), 2450055 (18 pages), (SCI-E, Scopus).
  15. Tran Giang Nam, Ashish K. Srivastava, Nguyen Thi Vien, Automorphisms of Leavitt path algebras: Zhang twist and irreducible representations, Journal of Algebra 654 (2024), 189-234, (SCI-E, Scopus).
  16. Phung Ho Hai, João Pedro dos Santos, Phạm Thanh Tâm, Dao Van Thinh, Prolongation of regular-singular connections on punctured affine line over a Henselian ring, Communications in Algebra, Volume 52, 2024 - Issue 8, Pages 3194-3208, (SCI-E, Scopus).
  17. Indranil Biswas, Phung Ho Hai, Joao Pedro dos Santos, Connections on trivial vector bundles over projective schemes Comptes Rendus. Mathématique, Volume 362 (2024), pp. 309-325, (SCI-E, Scopus).
  18. Do Van Kien, Nguyen Dang Hop, Le Minh Thuan, A sharp bound for the resurgence of sums of ideals, Proceedings of the American Mathematical Society. 152 (2024), no. 4, 1405–1418, (SCI-E, Scopus).
  19. Nguyen Quang Loc, Nguyen Bich Van, On induced graded simple modules over graded Steinberg algebras with applications to Leavitt path algebras, Journal of Algebra and Its ApplicationsVol. 23, No. 06, 2450126 (2024), (SCI-E, Scopus).
  20. Huynh Khanh, Bui Trong Kien, On the regularity of multipliers and second-order optimality conditions of KKT-type for semilinear parabolic control problems, Journal of Mathematical Analysis and Applications Volume 538, Issue 1, 1 October 2024, 128436, (SCI-E, Scopus)
  21. Vu Thi Huong, C. Yalcin Kaya, Nguyen Dong Yen, Solution to an open question about optimal economic growth models. Applicable Analysis, 103 (2024), 1215–1223. (SCI-E, Scopus).
  22. Nguyen Tat Thang, Image of iterated polynomial maps of the real plane, Research in the Mathematical Sciences, Volume 11, article number 16, (2024), (SCI-E).
  23. Nguyen Thi Van Anh, Tran Van Thuy, Long-time behavior of delay differential quasi-variational–hemivariational inequalities and application to contact problems, Zeitschrift für angewandte Mathematik und Physik, Volume 75 (2024), article number 55, (SCI-E, Scopus).
  24. Nguyen Thi Phuong, Mai Viet Thuan, Nguyen Huu Sau, Nguyen Huyen Muoi, Non-fragile Finite-Time Guaranteed Cost Control for a Class of Singular Caputo Fractional-Order Systems with Uncertainties, Circuits, Systems, and Signal Processing, Volume 43, pages 795–820, (2024), (SCI-E, Scopus).
  25. Pham The Anh, Adam Czornik, Doan Thai Son, Nguyen Thi Thu Suong, Assignment of spectrum for time-varying linear control systems via kinematic equivalence, Systems & Control Letters Volume 186, April 2024, 105763, (SCI-e, Scopus).
  26. Nguyen Thi Van Hang, M. Ebrahim Sarabi, A chain rule for strict twice epi-differentiability and its applications, SIAM Journal on Optimization, 34 (2024), 918—945, (SCI-E, Scopus).
  27. Nguyen Thi Van Hang, Woosuk Jung, Ebrahim Sarabi, Role of Subgradients in Variational Analysis of Polyhedral Functions, Journal of Optimization Theory and Applications, Volume 200 (2024), pages 1160–1192, (SCI-E, Scopus).
  28. T. T. H. Duyen, D. Goncalves, Tran Giang Nam, On the ideals of ultragraph Leavitt path algebras, Algebras and Representation Theory 27 (2024), 77-113, (SCI-E, Scopus).
  29. La Van Thinh, Hoang The Tuan, Separation of solutions and the attractivity of fractional-order positive linear delay systems with variable coefficients, Communications in Nonlinear Science and Numerical Simulation, Volume 132, May 2024, 10789, (SCI-E, Scopus).
  30. Dương Thị Kim Huyền, Do Sang Kim, Nguyen Dong Yen, Optimality conditions for nondifferentiable minimax programs and vector optimization problems, Journal of Optimization Theory and Applications 200 (2024), No. 2, 703-723. (SCI-E, Scopus).
  31. Vu Thi Huong, Duong Thi Viet An, Hong-Kun Xu, Subdifferentials of optimal value functions under metric qualification conditions, Journal of Global Optimization, 88 (2024), 253 - 283. (SCI-E, Scopus).
  32. Đỗ Minh Thắng, Ngo Hoang Long, Pho Nhat An, Tamed-adaptive Euler-Maruyama approximation for SDEs with superlinearly growing and piecewise continuous drift, superlinearly growing and locally Hölder continuous diffusion, Journal of Complexity, Volume 82, June 2024, 101833, (SCI-E, Scopus).
  33. Dinh Nho Hao, Thuy T. Le, Loc H. Nguyen, The Fourier-based dimensional reduction method for solving a nonlinear inverse heat conduction problem with limited boundary data. Communications in Nonlinear Science and Numerical Simulation 128 (2024), Paper No. 107679, 13 pp, , (SCI-E, Scopus).
  34. Doan Trung Cuong, Phạm Hồng Nam, Lê Thanh Nhàn, On almost p-standard system of parameters of idealization and applications. Journal of Pure and Applied Algebra 228 (2024), no. 3, Paper No. 107540, 17 pp, (SCI-E, Scopus).
  35. Do Hoang Son, Nguyễn Quang Diệu, On the viscosity approach to a class of fully nonlinear elliptic equations, Journal of Mathematical Analysis and Applications, Volume 530 (2024), Issue 2, 12768, (SCI-E, Scopus).